# SDR SWAA2012042303324

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 3,073 hours, 1,836 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S1186
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O LANDING GEAR WOULD NOT RAISE.  ALL CHECKLISTS AND C/B WERE CHECKED OK.  MANUAL GEAR EXT DOOR, COMPLIED W/ALL QRH ITEMS AND LANDED.  ADJUSTED S1186 SWITCH PER MM.  OPS CHECK GOOD.
